# SDR SWAA2021052541808

- Difficulty date: January 13, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 61,327 hours, 31,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT;GUSSET SUPORT IS CRACKED AT STA 500D;S-19 RH. / REMOVED AND REPLACED GUSSET AT FWD CARGO COMP. AT STA 500D STR 19RH AND TREATED ALL FASTENERS HOLES WITH ALODINE & PRIMED IN REF B737-700 SRM 57-40-02-0G-0 AND DWG #143A7902; 51-20-01-0G-0
